# SDR AALA961055

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Flap Warning
- Condition: Activated
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 111 - ON APPROACH TO MIA, WHILE EXTENDING FLAPS TO 20 DEGREES A LEADING EDGE SLAT ASYMMETRIC EICAS MESSAGE.  DECLARED AN EMERGENCY AND LANDED AT MIA WITHOUT INCIDENT.  PERFORMED BITE CHECK OF FFU WITH NO FAULTS NOTED.  CYCLED FLAPS SEVERAL TIMES WITH NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  COULD NOT DUPLICATE ON GROUND, AIRCRAFT RETURNED TO SERVICE.  (M)
